# SDR N5C2011F00000

- Difficulty date: February 14, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N811FL
- Make and model: Cessna 208B
- Aircraft serial: 208B0813
- Engine: Pwa PT6A114A
- System (JASC): 2211 · Autopilot Computer
- Part: Capacitor
- Condition: Failed
- Location: Autopilot
- Part time: 7,596 hours
- Component: Autopilot Sys
- Component part number: 065004215
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED DURING DESCENT, PILOT SMELLED ELECTRICAL ODOR/FUMES.  PILOT SAW SMOKE COMING FROM AUTOPILOT ENGAGE BUTTON.  PILOT PULLED AND SECURED AUTOPILOT CIRCUIT BREAKER, SMOKE CLEARED IMMEDIATELY.  AN INTERNAL INVESTIGATION OF THE AUTOPILOT COMPUTER REVEALED A BURNED CAPACITOR.  THIS COMPONENT IS ONLY FUNCIONALLY TESTED EACH YEAR DURING ANNUAL AVIONICS INSP.  IT IS AN ON CONDITION ITEM.
